# SDR KCSA081446

- Difficulty date: September 5, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747146
- Aircraft serial: 20332
- Aircraft time: 110,387 hours, 34,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LIGHT INOPERATIVE ON THE UPPER DECK STA 590.  (K)
